Just heard from the doc about my bloodtests last week.. Everything looked good EXCEPT he said my gulcose level was really low (10)..I'm assuming its from the m1t, i'm in my 3rd week at 15mg a day.. Anybody else experience this????
What's your diet like?Originally Posted by demon
I have a high metabolism so I eat just about everything..I try to eat high in protien 250g and moderate amount of carbs..I try and eat 6 smaller meals a day and keep the calories around 4000..Originally Posted by DobermanXXL
You may have discovered the mechanism by with 1-test products cause unbearable lethargy,
I thought hyperglycemia caused people to become lethargic, also I was under the impression that its the lack of estrogen that causes the lethargy from 1-test.
No that doesnt really make any sense tren would block estrogen to and it makes you feel like a GOD. Hypoglycemia certainly makes you feel lethargic I wonder what it does that it lowers your glucose levels. We should do a test and get some of those glucose test kits to test our glucose whil on M1t cycles. Could create another interesting use for M1t getting you into ketosis fast. Interesting find.
well, this makes me feel a little bit better by cheating on my diet and drinking this gallon of gatorade next to me
Hmmmm hypoglycemia is the bad one when using slin, it's when your blood glucose gets too low. It definitely causes lethargy unless your body is already burning ketone bodies for energy... Very interesting that this compound (1-test) might be causing it as well.
-Saving random peoples' nuts, one pair at at time... PCT info:
-Are you really ready for a cycle? Read this link and be honest:
*I am not a medical expert, my opinions are not professional, and I strongly suggest doing research of your own.*
I just finished up with the m1t so I'm gonna wait awhile and get my glucose levels re-tested and see how they look..Its gotta be from the m1t..the doc said he's never seen levels this low..Hes gonna be mailing me the results of all the tests..
You should get that re-checked cause if your glucose levels were that low you were close to passing out and possibly doing some serious damage to yourself. Are you sure 10 is right??? Normal levels are 100, anything under 30 and you starting to get into dangerous territory...
Yes normal levels are between 60-140, and hypoglycemia is around 45 or less...10 is dangerously low...
Im positive it was 10..I felt lethargic while taking m1t but otherwise felt good.. I gained 12pounds and was taking the necessary percautions so I thought everything was going well until I spoke with the doc a few days ago..could the m1t cause the low gulcose level?? anyways I will wait and get retested..